On fixed point theorems in intuitionistic fuzzy metric spaces
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 565-579
Printed December 1, 2009
Cihangir Alaca
Sinop University
Abstract : In this paper, we give some new fixed point theorems for contractive type mappings in intuitionistic fuzzy metric spaces. We improve and generalize the well-known fixed point theorems of Banach \cite{Ban:Tol} and Edelstein \cite{Ede:Ofp} in intuitionistic fuzzy metric spaces. Our main results are intuitionistic fuzzy version of Fang's results \cite{Fan:Ofp}. Further, we obtain some applications to validate our main results to product spaces.
Keywords : triangular norm, triangular conorm, I-FM space, contractive type mappings, fixed point
MSC numbers : 54H25, 54A40, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd